International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1996 / Article

Open Access

Volume 9 |Article ID 740781 | https://doi.org/10.1155/S1048953396000421

Jozef L. Teugels, Petra Vynckier, "The structure distribution in a mixed Poisson process", International Journal of Stochastic Analysis, vol. 9, Article ID 740781, 8 pages, 1996. https://doi.org/10.1155/S1048953396000421

The structure distribution in a mixed Poisson process

Received01 Jul 1996
Revised01 Oct 1996

Abstract

We use a variety of real inversion formulas to derive the structure distribution in a mixed Poisson process. These approaches should prove to be useful in applications, e.g., in insurance where such processes are very popular.This article is dedicated to the memory of Roland L. Dobrushin.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views82
Downloads501
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.